# SDR AWXA0002007

- Difficulty date: June 30, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Frame
- Part number: 6545815
- Condition: Cracked
- Location: Fwd Fuse
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: During "C-12" check inspection found upper lobe frame cracked BS 344, stringer 6LC: Repaired crack on upper lobe frame BS 344, at stringer 6L IAW B737-200 SRM 53-10-4
